Estimates for oscillatory strongly singular integral operators

Chu Hee Cho, Chan Woo Yang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we consider oscillatory integral operators with strong singularities on R. We obtain sharp decay estimates for L2 operator norm. We also obtain Hp estimates for difference of oscillatory strongly singular integral operators and strongly singular integral operators, which gives Lp mapping properties of oscillatory strongly singular integral operators.

Original languageEnglish
Pages (from-to)523-533
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume362
Issue number2
DOIs
Publication statusPublished - 2010 Feb 15

    Fingerprint

Keywords

  • Hardy space
  • Oscillatory
  • Sharp decay estimates
  • Strongly singular

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this